ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stability of viscous flow over a stretching sheet

Parhi, S and Nath, G (1989) Stability of viscous flow over a stretching sheet. In: Acta Technica CSAV, 34 (4). pp. 389-409.

Full text not available from this repository. (Request a copy)

Abstract

The stability anal. of S. N. Bhattacharyya and A. S. Gupta (1985) is extended to a boundary-layer flow subjected to nonpropagating Goertler disturbances with periodic z-dependence and exponential time dependence. The linearized flow due to a stretching sheet is stable when the dimensionless perturbation factor along the direction of stretching is small and the product of the factor with the dimensionless wave no. is <1. The effect of various parameters on the stability are discussed.

Item Type: Journal Article
Additional Information: The copyright belongs to Czech Science Advanced Views
Keywords: viscous flow;stability;stretching sheet
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 26 Feb 2008
Last Modified: 27 Aug 2008 13:09
URI: http://eprints.iisc.ernet.in/id/eprint/12867

Actions (login required)

View Item View Item